MathSciNet Relay Station
MathSciNet bibliographic data
MR2481739 11F67 (11F41)
Li, Xiaoqing The central value of the Rankin-Selberg $L$-functions. Geom. Funct. Anal. 18 (2009), no. 5, 1660–1695.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement